Alert archive / Kentucky / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 39, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Feb 16, 2023, 2:47 PM CST for Adair County, Casey County, Russell County, Kentucky. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2023, 2:47 PM CST (20:47 UTC)
- Expired
- Feb 16, 2023, 3:15 PM CST
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 133 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 2:50 PM CST | TSTM WND DMG | 1 N Russell Springs, KY | ROOF TO ACE HARDWARE IN RUSSELL SPRINGS BLOWN OFF, AND DAMAGE TO STEPHENS STORE NEXT TO ACE HARDWARE AS WELL. TIME ESTIMATED BASED ON RADAR. |
| Feb 16, 2:51 PM CST | TSTM WND DMG | 2 Ne Russell Springs, KY | TREES DOWN ON MOBILE HOME ALONG WEST ROAD NEAR HIGHWAY 80. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 411 m²/s²
- 0-3 km storm-relative helicity
- 528 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
268
WUUS53 KLMK 162047
SVRLMK
KYC001-045-207-162115-
/O.NEW.KLMK.SV.W.0039.230216T2047Z-230216T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
347 PM EST Thu Feb 16 2023
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Central Russell County in south central Kentucky...
Southeastern Casey County in central Kentucky...
Southeastern Adair County in south central Kentucky...
* Until 415 PM EST/315 PM CST/.
* At 346 PM EST/246 PM CST/, a severe thunderstorm was located near
Jamestown, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Jamestown around 250 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3698 8521 3712 8521 3727 8473 3724 8472
3712 8490 3705 8491 3701 8486 3700 8484
3699 8484
TIME...MOT...LOC 2046Z 257DEG 34KT 3706 8515
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RJS2 follow-up statements
580
WWUS53 KLMK 162056
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
356 PM EST Thu Feb 16 2023
KYC001-162106-
/O.CAN.KLMK.SV.W.0039.000000T0000Z-230216T2115Z/
Adair KY-
356 PM EST Thu Feb 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3698 8514 3717 8504 3727 8473 3724 8472
3712 8490 3705 8491 3701 8486 3700 8484
3699 8484
TIME...MOT...LOC 2056Z 257DEG 34KT 3708 8503
$$
KYC045-207-162115-
/O.CON.KLMK.SV.W.0039.000000T0000Z-230216T2115Z/
Russell KY-Casey KY-
356 PM EST Thu Feb 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM
EST/315 PM CST/ FOR CENTRAL RUSSELL AND SOUTHEASTERN CASEY
COUNTIES...
At 356 PM EST/256 PM CST/, a severe thunderstorm was located near
Jamestown, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central Russell and southeastern Casey Counties, including the
following locations... Sycamore Flat, Eli, Whittle, Windsor, Teddy,
Webbs Cross Roads, Esto, Karlus, Bethelridge and Russell Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3698 8514 3717 8504 3727 8473 3724 8472
3712 8490 3705 8491 3701 8486 3700 8484
3699 8484
TIME...MOT...LOC 2056Z 257DEG 34KT 3708 8503
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RJS349
WWUS53 KLMK 162112
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
412 PM EST Thu Feb 16 2023
KYC045-207-162122-
/O.EXP.KLMK.SV.W.0039.000000T0000Z-230216T2115Z/
Russell KY-Casey KY-
412 PM EST Thu Feb 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RUSSELL AND
SOUTHEASTERN CASEY COUNTIES WILL EXPIRE AT 415 PM EST/315 PM CST/...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
LAT...LON 3698 8514 3717 8504 3727 8473 3724 8472
3712 8490 3705 8491 3701 8486 3700 8484
3699 8484
TIME...MOT...LOC 2112Z 257DEG 34KT 3711 8485
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 1:31 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 16, 1:31 PM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
231 PM EST Thu Feb 16 2023
.Short Term (Now through Friday)...
Issued at 230 PM EST Thu Feb 16 2023
...Slight Risk for Severe Storms This Afternoon...
Key Messages:
* Widespread moderate to heavy rain continues into this evening
before diminishing from west to east. Flooding issues will linger
into tonight, and additional isolated flash flooding is possible
* Isolated severe storms possible this afternoon and early evening,
mainly across south-central Kentucky
Sfc low pressure is now passing northeast over the Lower Wabash
River Valley, with a sfc cold front draped SSW through western
KY/TN/MS. Effective warm front has been reinforced today by
widespread rain and convection across KY, limiting northward
destabilization despite strong low-level moisture advection.
MLCAPE values are approaching 1000 J/kg across western and Middle TN
according to recent SPC mesoanalysis data, where low-level lapse
rates are slightly steeper due to a dry period today with modest
clearing. 0-3 km MLCAPE has increased to 25-50 J/kg in the far
southwestern CWA and is forecast to increase across south-central KY
over the next few hours. Will be watching the northern portion of a
QLCS closely as it pushes across south-central KY. This area has the
best overlap of instability and low-level shear. The line, oriented
SW to NE, has a sufficient line-normal component of the 0-3 km shear
vector (WSW 50 kts) to produce bowing segments, increasing the risk
for mesovortex genesis. Sfc winds are generally veering slightly
immediately ahead of the QLCS from due south, which does reduce ESRH
slightly (around 200-300 m2/s2). But certainly sufficient to cause
concern. Also still have a 45 kt southwesterly LLJ over south-
central KY immediately ahead of the convection. The mid/upper level
trough remains off to the west and will continue to provide broad
lift and cooling temperatures aloft.
Bottom line...Main risk for severe weather is this afternoon across
south-central Kentucky. Based on synoptic features and forcing
described above, showers will linger east of I-65 past sunset.
However, after 7 PM EST, instability should be pretty minimal and
insufficient to sustain severe convection. Scattered storms will
remain possible along the cold front into the evening hours. Eastern
areas such as the Bluegrass Region and Lake Cumberland could get
rumbles of thunder into late evening with the instability elevated
in nature after 00z.
Showers diminish in the far eastern CWA by late tonight, with some
flooding issues possibly lingering overnight. Colder air pours into
the region overnight in the wake of the cold front. Temperatures
drop into the low to mid 30s just prior to daybreak. May have to
keep an eye on black ice potential on bridges and overpasses. It
will be fairly breezy overnight, but any lingering moisture on
elevated surfaces could freeze into a few slick spots. Temperatures
will be fairly steady in the low to mid 30s through mid to late
morning given CAA and overcast low clouds. Temperatures will
struggle back into the mid/upper 30s for afternoon highs. Cannot
rule out a few isolated flurries on Friday given strong CAA and
lingering low-level moisture. But the moisture layer is awfully thin
so not expecting much.
.Long Term (Friday Night through Wednesday)...
Issued at 200 PM EST Thu Feb 16 2023
Friday Night - Monday Night...
Looking for a dry and cool first part of the weekend as Canadian
high pressure settles over the region, beneath zonal flow aloft.
Surface high should be centered near our region by sunrise Saturday
with excellent radiational cooling conditions for Friday
night/Saturday morning. Looking for the coldest lows of the long
term with most spots dipping to the 20 to 25 degree range. The
coldest and sheltered valleys will likely dip into the upper teens.
Saturday high temperatures should be at or just below normal in the
45 to 50 degree range.
Surface high shifts off to the mid Atlantic by Saturday night into
Sunday, and we'll see a return of S/SW low level flow between that
feature and a surface low moving into the Great Lakes. Saturday
night lows, will be milder and into the 30s, and then temps surge
above normal for highs Sunday. Sunday looks like a good day to
overachieve on temperatures with gusty/mixy SW winds and mostly
clear skies. Have most values in the 55 to 60 degree range, but
expect some spots could reach the lower 60s.
A weak, but seemingly dry, cold front should pass through on Monday,
which will drop temps a bit from Thursday. However, still looking
for above average temps. Could see a pretty good gradient from north
to south with low 50s across southern IN, to around 60 across
southern KY.
Tuesday - Thursday...
The zonal flow aloft will remain over our region through mid week,
with ridging over the Gulf of Mexico, and cutoff energy off the SW
CONUS. A generally W-E oriented baroclinic zone is expected to set
up somewhere near our region, with waves of precipitation ejecting
through the fast zonal flow over our area. This will occur as the SW
CONUS cutoff energy begins to eject out across the southern CONUS.
Will have to watch trends with these individual waves as this type
of pattern can tend to produce heavy rainfall across the region.
Given the rain we are getting now, we could be a little more
susceptible to some flooding/river flooding concerns if we do get
some good soaking rains. Depending on surface low tracks/strength,
we could also have a strong storm threat at times under this
scenario. Confidence will remain low on any individual wave or time
period through mid week, but confidence is higher in the
general pattern and antecedent conditions having potential.
Temperatures during this time will stay pretty mild (assuming we
stay on the warm side of the quasi-stationary boundary). Right now
we have values in the 60 and 70s for highs, with generally small
overnight diurnal swings.
&&
.Aviation (18Z TAF Issuance)
Issued at 1241 PM EST Thu Feb 16 2023
IMPACTS:
* Showers and storms this afternoon, some of which could be strong
* MVFR, and brief IFR, ceilings will persist through much of this
TAF period
DISCUSSION:
Widespread convection continues across much of KY and far southern
IN this afternoon. Some strong storms remain possible this
afternoon, especially across southern KY near BWG. Showers and
storms will gradually begin to diminish from west to east late this
afternoon through the evening hours. Rain could linger at LEX into
late tonight.
Southerly winds this afternoon could occasionally gust over 20 kts,
but widespread rain and clouds are limiting mixing and the gusty
potential. Winds veer northwesterly after 00z Friday and become
gusty, even with MVFR stratus and only shallow mixing. The low
clouds will linger through the end of the period.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until 1 AM EST /midnight CST/ Friday for KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
IN...Flood Watch until 1 AM EST Friday for INZ079-090>092.
&&
Short Term........EBW
Long Term.........BJS
Aviation..........EBWHazardous weather outlook, Feb 16, 2:47 AM CST, 12 hours before
Hazardous Weather Outlook National Weather Service Louisville KY 347 AM EST Thu Feb 16 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053-061-062-070>072- 170900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Butler- Edmonson-Logan-Warren-Simpson- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Morgantown, Brownsville, Russellville, Bowling Green, Franklin, and Providence 347 AM EST Thu Feb 16 2023 /247 AM CST Thu Feb 16 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to severe storms will continue to be possible across the region today ahead of a strong cold front. All severe hazards are possible, with damaging winds posing the greatest threat. All interests in the outlook area should continue to monitor the latest forecasts. Besides the thunderstorms chances, non-thunderstorm wind gusts will be between 30-40 mph today, with locally higher gusts possible. Large profile vehicles may have difficult driving conditions on east- west roads, and isolated power outages may be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GENERAL STORM MOTION OF THE DAY: Storms late tonight will generally travel southwest to northeast around 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ054>057-063>067-073>078-081-082-170900- Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-Lincoln-Allen- Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lebanon, Danville, Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 347 AM EST Thu Feb 16 2023 /247 AM CST Thu Feb 16 2023/ ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to severe storms will continue to be possible across the region today ahead of a strong cold front. All severe hazards are possible, with damaging winds posing the greatest threat. All interests in the outlook area should continue to monitor the latest forecasts. Besides the thunderstorms chances, non-thunderstorm wind gusts will be between 30-40 mph today, with locally higher gusts possible. Large profile vehicles may have difficult driving conditions on east- west roads, and isolated power outages may be possible. A Flood Watch is in effect for this area, which could see repeating rounds of thunderstorms throughout today, resulting in rainfall amounts of 2 to 3+ inches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GENERAL STORM MOTION OF THE DAY: Storms late tonight will generally travel southwest to northeast around 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CJP/BTN
In the hours before
Local storm report, Feb 16, 2:17 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLASH FLOOD 1 ENE CLERMONT 37.92N 85.64W
02/16/2023 BULLITT KY DEPT OF HIGHWAYS
COUNTY HIGHWAY SUPERINTENDENT REPORTED THAT
HIGHWAY 245 HAD TO BE CLOSED DUE TO
FLOODING.
&&
BJSLocal storm report, Feb 16, 2:31 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HEAVY RAIN MCDANIELS 37.60N 86.43W
02/16/2023 M3.47 INCH BRECKINRIDGE KY CO-OP OBSERVER
EVENT TOTAL FROM A COOPERATIVE OBSERVER.
&&
BJSLocal storm report, Feb 16, 2:38 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
338 PM EST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL 2 N TOMPKINSVILLE 36.73N 85.69W
02/16/2023 E1.00 INCH MONROE KY EMERGENCY MNGR
A PICTURE FROM THE COUNTY EMERGENCY MANAGER
SHOWS SOME QUARTER SIZE HAIL MIXED IN WITH
SMALLER HAIL ON A DECK. TIME ESTIMATED FROM
RADAR AND IT FITS THE EM GENERAL SUGGESTED
TIMEFRAME.
&&
BJSSpecial weather statement, Feb 16, 2:40 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
240 PM CST Thu Feb 16 2023
KYZ071>074-162115-
Warren KY-Simpson KY-Allen KY-Barren KY-
240 PM CST Thu Feb 16 2023
...A strong thunderstorm will impact portions of southeastern
Simpson, Allen, southeastern Warren and southwestern Barren Counties
through 315 PM CST...
At 240 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Portland, moving northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Scottsville around 255 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CST for south central
Kentucky.
&&
LAT...LON 3665 8634 3665 8651 3664 8654 3672 8659
3702 8606 3677 8589 3664 8625
TIME...MOT...LOC 2040Z 239DEG 53KT 3669 8641
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JMLLocal storm report, Feb 16, 2:42 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST 3 ENE PROVIDENCE 36.69N 86.62W
02/16/2023 M53 MPH SIMPSON KY MESONET
MEASURED AT THE SIMPSON COUNTY MESONET SITE.
&&
BJSSpecial weather statement, Feb 16, 2:43 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
343 PM EST Thu Feb 16 2023
KYZ055>057-066-067-077-078-081-082-162115-
Russell KY-Boyle KY-Cumberland KY-Lincoln KY-Madison KY-Garrard KY-
Casey KY-Adair KY-Clinton KY-
343 PM EST Thu Feb 16 2023
...Strong thunderstorms will impact portions of Lincoln, northern
Clinton, Garrard, Russell, central Boyle, northeastern Cumberland,
southwestern Madison, Casey and southeastern Adair Counties through
415 PM EST/315 PM CST/...
At 343 PM EST/243 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from near Danville to Liberty to
12 miles northeast of Columbia to 7 miles northeast of Burkesville.
Movement was east at 40 mph.
HAZARD...Winds of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Liberty and Danville around 350 PM EST.
Stanford around 355 PM EST.
Other locations in the path of these storms include Jamestown and
Lancaster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
south central Kentucky.
&&
LAT...LON 3678 8540 3719 8521 3730 8504 3764 8487
3781 8424 3748 8441 3748 8445 3739 8448
3712 8490 3705 8491 3700 8484 3695 8491
3696 8495 3692 8496 3686 8506 3681 8503
TIME...MOT...LOC 2043Z 257DEG 34KT 3759 8482 3732 8496 3721 8512 3687
8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 12:12 AM CST | Special Weather Statement | LMK | Monroe | 33 min |
| Feb 16, 12:17 AM CST | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 28 min |
| Feb 16, 1:15 AM CST | Special Weather Statement | LMK | Meade | 15 min |
| Feb 16, 2:35 AM CST | Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 15 hr |
| Feb 16, 5:28 AM CST | Areal Flood Advisory | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 3 hr |
| Feb 16, 6:10 AM CST | Special Weather Statement | LMK | Ohio | 35 min |
| Feb 16, 7:00 AM CST | Areal Flood Advisory | LMK | Anderson, Bullitt, Hardin, Larue, Meade, Nelson and 3 more | 4 hr |
| Feb 16, 7:31 AM CST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 6 hr |
| Feb 16, 7:58 AM CST | Flash Flood Warning | LMK | Bullitt, Hardin, Nelson, Spencer | 3 hr |
| Feb 16, 8:46 AM CST | Areal Flood Advisory | LMK | Grayson, Green, Hardin, Hart, Larue, Marion and 3 more | 3 hr |
| Feb 16, 8:50 AM CST | Areal Flood Advisory | LMK | Edmonson, Logan, Warren | 3 hr |
| Feb 16, 9:18 AM CST | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Fayette and 10 more | 3 hr |
| Feb 16, 10:31 AM CST | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 4 hr |
| Feb 16, 10:49 AM CST | Flash Flood Warning | LMK | Anderson, Bullitt, Hardin, Nelson, Spencer | 3 hr |
| Feb 16, 10:50 AM CST | Special Weather Statement | LMK | Grayson | 25 min |
| Feb 16, 11:17 AM CST | Special Weather Statement | LMK | Logan | 43 min |
| Feb 16, 11:25 AM CST | Flash Flood Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 2 more | 4 hr |
| Feb 16, 11:44 AM CST | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Logan and 2 more | 4 hr |
| Feb 16, 11:57 AM CST | Special Weather Statement | LMK | Logan, Simpson, Warren | 48 min |
| Feb 16, 12:13 PM CST | Areal Flood Advisory | LMK | Boyle, Casey, Lincoln, Marion, Mercer, Nelson and 3 more | 7 hr |
| Feb 16, 12:19 PM CST | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Garrard, Jessamine, Lincoln and 2 more | 7 hr |
| Feb 16, 1:02 PM CST | Special Weather Statement | LMK | Barren | 43 min |
| Feb 16, 1:10 PM CST | Special Weather Statement | LMK | Hart | 35 min |
| Feb 16, 1:23 PM CST | Areal Flood Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 6 hr |
| Feb 16, 1:47 PM CST | River Flood Warning | LMK | Ohio | 50 hr |
| Feb 16, 1:50 PM CST | River Flood Warning | LMK | Bourbon | 33 hr |
| Feb 16, 1:57 PM CST | Areal Flood Warning | LMK | Anderson, Bullitt, Hardin, Nelson, Spencer | 5 hr |
| Feb 16, 2:09 PM CST | Special Weather Statement | LMK | Adair, Boyle, Marion, Metcalfe, Taylor | 36 min |
| Feb 16, 2:40 PM CST | Special Weather Statement | LMK | Allen | 35 min |
| Feb 16, 2:43 PM CST | Special Weather Statement | LMK | Boyle, Casey, Cumberland, Garrard, Lincoln, Russell | 32 min |
| Feb 16, 3:19 PM CST | Special Weather Statement | LMK | Rockcastle | 26 min |
| Feb 16, 3:42 PM CST | Areal Flood Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 2 more | 4 hr |
| Feb 16, 5:34 PM CST | Areal Flood Advisory | LMK | Clinton | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.